Hello! Yesterday my 2 of my Acne Scabs fell off when I was in the shower. They were very soft- not thick like nomal ones I've seen. It's left to reveal a big red blotch on each location. Except one is kinda wrinkly. I have put clean and clear advantage acne spot treatment. But I do not know what else to do. Please help me! Thank you!
Understanding your concern. As per your query you have acne spots on skin which occurs when there are clogged pores of sebaceous gland filled with sebum,dead skin and bacteria get infected . I would suggest you to use face wash containing salicylic acid twice a day and apply cream containing azelaic acid which is natural extract and safe for use. If condition doesn't get better in a month then consult dermatologist again for proper diagnosis and to rule out any underlying condition . Doctor may prescribe isoteritenoin, steroid ointment or antibiotics course. Take Multivitamin supplements. Exfoliate your skin once in a week to remove the dead skin. Apply Adapelene gel once at night.
Hope your concern has been resolved.
Get Well Soon.
Best Wishes, Dr. Harry Maheshwari
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Sir, I am a 16 yr old boy.i have been suffering from pimples from nearly 3 to 4 years.I have tried many things. Creams,home treatment,homeo and else...bt still it keeps on coming.Actually after applying any medicine some of them go bt it arrives again....n due to these pimples I.have got spots now..I am fair,so it looks very bad.. Plz suggest me something to get rid of these spots n acne....plz.do.rply
hi. m 22 yrs old.. i am having acne spots on my face and there are always 1-2 pimples plus marks on my face.. its never clear. what should i do to clear my face of the spots?i have a very important function after 2 weeks . wnt to get clear skin till then
hi, i feel really tired at the minute despite doing regular excercise. I am also suffering from an outbreak of spots/acne on my face. I am 36 male and have suffered on and off with the spots for around 6 months. I have recently started running 3 times per week 30 mins per time. can you offer any advice as to why am getting sots and feeling so tired?
I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help
Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.
What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...